1 doctor weighed in:

Having increased anxiety, insomnia, and hot flashes. I increased Zoloft (sertraline) 50 to 100 two weeks ago. Can these be delayed side effects or just my anxiety?

1 doctor weighed in
Dr. Pamela Pappas
Psychiatry

In brief: Zoloft (sertraline)

Zoloft (sertraline) can be used to help all those symptoms, but in some people causes sweating, jitteriness, and insomnia as side effects.
Please contact your doctor and let him/her know what's happening. You might need a different medicine or a slower titration upwards -- your doctor will want to help you get the best results. Good luck to you.

In brief: Zoloft (sertraline)

Zoloft (sertraline) can be used to help all those symptoms, but in some people causes sweating, jitteriness, and insomnia as side effects.
Please contact your doctor and let him/her know what's happening. You might need a different medicine or a slower titration upwards -- your doctor will want to help you get the best results. Good luck to you.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors